# SDR AALA202405039576

- Difficulty date: April 4, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 7639
- Aircraft time: 19,433 hours, 4,983 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NH252161
- Part serial: L462213
- Condition: Scratched
- Location: Cockpit Left
- Part time: 19,433 hours, 4,983 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK LEFT HAND SLIDING WINDOW HAS SEVERAL SCRATCHES. REPLACED SLIDING WINDOW PER AMM 56-12-11.
